About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 291386, 5 pages
http://dx.doi.org/10.1155/2013/291386
Research Article

Approximation Solutions for Local Fractional Schrödinger Equation in the One-Dimensional Cantorian System

1College of Instrumentation & Electrical Engineering, Jilin University, Changchun 130061, China
2Electronic and Information Technology Department, Jiangmen Polytechnic, Jiangmen 529090, China
3Department of Mathematics and Mechanics, China University of Mining and Technology, Xuzhou Campus, Xuzhou, Jiangsu 221008, China

Received 23 July 2013; Revised 7 August 2013; Accepted 12 August 2013

Academic Editor: D. Băleanu

Copyright © 2013 Yang Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang Zhao, De-Fu Cheng, and Xiao-Jun Yang, “Approximation Solutions for Local Fractional Schrödinger Equation in the One-Dimensional Cantorian System,” Advances in Mathematical Physics, vol. 2013, Article ID 291386, 5 pages, 2013. doi:10.1155/2013/291386